# SDR C2XA08ON166

- Difficulty date: August 6, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Part time: 9,942 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7718-LAX, FLIGHT CREW REPORTED ENG REF A/I DISAGREE MESSAGE ON EICAS.  RESET SYSTEM AS PER MAINTENANCE CONTROL.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN TO SERVICE.  (S)
